Journal Title

Rocky Mountain Journal of Mathematics

Publication Date

2013

Abstract

It is an open problem to determine the number of topologically distinct ways that a finite group can act upon a compact oriented surface X of genus g(X) ≥ 2. We provide an explicit answer to this problem for special classes of cyclic groups and illustrate our results with detailed examples.

Subjects

Abelian groups; Enumerations; Mathematics, theory & applications

Publication Information

Rocky Mountain Journal of Mathematics, 2013, Volume 43, Issue 5, 1459-1480.

© 2013 Rocky Mountain Journal of Mathematics

Archived version is the final published version.

DOI

10.1216/RMJ-2013-43-5-1459

Peer-Reviewed

Yes

Document Type

Journal Article

Share

COinS